# SDR 96ZZZX4339

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500096
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper Pad
- Part number: 202SR00114
- Condition: Defective
- Location: Thrust Rev
- Part time: 320 hours
- Component: Rohr, 65550291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED LT REVERSER WOULD INTERMITTENTLY 'HANG UP' WHILE OPENING, BUT CLOSE AND LOCKING WERE NORMAL.  319.7 HRS, 490 CYCLES PRIOR TO THIS OCCURRENCE, ROHR SB CIT 78-8R1 WAS C/W WHICH INSTALLS NEW DOOR BUMPERS OVER OLD BUMPERS.  THIS DECREASES CLEARANCE BETWEEN INBD UPPER STANG FAIRING SUPPORT AND DOOR BUMPER.  OVER TIME, NEW BUMPER MUSHROOMED SLIGHTLY ALLOWING DOOR TO CATCH ON SUPPORT SKIN.  INSPECTION OF RT SIDE SHOWED SIGNS OF SAME PROBLEM BEGINNING TO OCCUR.  ROUTING OUT FORWARD SKIN OF BOTH SUPPORTS FOR EXTRA CLEARANCE RECTIFIED PROBLEM.  SUBMITTER SUGGESTS SB BE REVISED TO INSPECT THIS AREA AND ALLOW A MINIMUM OF .25 INCH CLEARANCE.
